×

zbMATH — the first resource for mathematics

On isoperimetric problems for domains with partly known boundaries. (English) Zbl 0309.49003

MSC:
49K99 Optimality conditions
49J45 Methods involving semicontinuity and convergence; relaxation
52A40 Inequalities and extremum problems involving convexity in convex geometry
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Polya, G., andSzeg?, G.,Isoperimetric Inequalities in Mathematical Physics, Princeton University Press, Princeton, New Jersey, 1951.
[2] Payne, L. E.,Isoperimetric Inequalities and Their Applications, SIAM Review, Vol. 9, No. 3, 1967. · Zbl 0154.12602
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.